# SDR COEA2011111008801

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: S53671217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  RIGHT CLOSE OUT PANELS BETWEEN CREASE BEAM AND RIGHT OUTBOARD SEAT TRACK CORRODED AND AREA MISSING SURFACE PROTECTION FR35-36. (LENGTH 12", WIDTH 3", AND DEPTH .030").  REMOVED AND REPLACED PLATE WITH OEM PART.
